MathSciNet Relay Station
MathSciNet bibliographic data
MR2013799 82B44 (47B80 47N50 52C22)
Klassert, Steffen; Lenz, Daniel; Stollmann, Peter Discontinuities of the integrated density of states for random operators on Delone sets. Comm. Math. Phys. 241 (2003), no. 2-3, 235–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement